# SDR IXXA20190817014

- Difficulty date: August 12, 2019
- Submitted: August 17, 2019
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 63,640 hours, 23,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 21549
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N751CX GROUNDED FOR SPECIAL MX VISIT, MAINTENANCE REPORTS "FAULTY BATTERY CHARGER EMERGENCY LIGHT". REMOVED AND REPLACED FAULTY POWER SUPPLY EMERGENCY LIGHT WITH SERVICEABLE PART IAW BOEING AMM 33-51-07. NO ADDITIONAL FAULTS NOTED. AIRCRAFT REMAINS GROUNDED FOR SCHEDULED MAINTENANCE VIST.
